Review of "J. Engelfriet & L. Heyker, Hypergraph languages of bounded degree, J. Comput. System Sci. 48 (1994) 58-89"

Share/Save/Bookmark

Asveld, P.R.J. (1995) Review of "J. Engelfriet & L. Heyker, Hypergraph languages of bounded degree, J. Comput. System Sci. 48 (1994) 58-89". [Book Review]

[img]
Preview
PDF
36Kb
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/66038
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page